# SDR UHLA2015041000245

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 28,072 hours, 16,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EMERGENCY EXIT MARKER LIGHT LENS COVER HAS A HOLE IN ITS LOWER CORNER.  R & R R2 EMERGENCY EXIT LIGHT LENS COVER IAW 33-50-17.
